# SDR YENA2018120730814

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 73,151 hours, 26,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON EXTERNAL SKIN LOCATED BTWN RIB 8-9 UPPER SURFACE ON LH WING; PERFORMED PERMANENT REPAIR LOC EXTERNAL SKIN BTWN RIB 8-9 UPPER SURFACE ON LH WING IAW EA 57-0384-18 REV.0 PART 1 & 2 / EC A18-990-01. REF. AEROMAN NR 2018-395092 FOR DETAILS.
